# SDR E07A201803060002

- Difficulty date: March 2, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500079
- Aircraft time: 4,019 hours, 2,626 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Precooler
- Part number: 10965000105
- Part serial: T0071
- Condition: Failed
- Part time: 4,019 hours, 2,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE LT ENGINE PRECOOLER IAW SIL505-36-0003 REV 2.  FOUND BOTH PRECOOLER DIVERTER VANES CRACKED AND BROKEN OFF.  DIVERTER VANES FOUND LAYING ON TOP OF PRECOOLER EXCHANGER BLOCKING INLET AIR TO PRECOOLER.   DIVERTER VANES WERE REMOVED COMPLETELY AND GROUND OPERATIONAL CHECKS SHOWED NO BLEED FAILS.
